# SDR DALA2024040504116

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 91,775 hours, 17,142 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: UNKNOWN
- Condition: Unknown
- Location: Left Adc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 1811 -RVSM- DURING CRUISE FLT FL320 RECEIVED MASTER CAUTION ALT DISAGREE. CONSULTED QRH 10.3 NOTIFIED DISPATCH, MX CONTROL AND ATC. NON-RVSM ALT OF FL 28,000 WAS ASSIGNED. F/O ALT 32,010 CA 31,640 STBY 32,050. CORRECTIVE ACTION: T/S PER FIM 34-26-00-810-802, NO FAULT NOTED, DUE TO PREVIOUS WRITE-UP R/R LT AIR DATA MODULE STATIC REF B767-400 AMM 34-26, OPS CHK GOOD. OK FOR SVC. C/W B767-400 ALTITUDE INDICATION NO-GO ODI PREVENTION CHECKLIST. NO FAULTS IN IRMP, ALL PITOT PROBES AND STATIC PORTS CLEAR.
